On Dense Subsemimodules and Prime Semimodules

Authors

  • Ahmed H. Alwan Department of Mathematics, College of Education for Pure Sciences, Thi-Qar University, Thi-Qar, Iraq
  • Asaad M. A. Alhossaini Department of Mathematics, College of Education for Pure Sciences, Babylon University, Babylon, Iraq

DOI:

https://doi.org/10.24996/ijs.2020.61.6.24

Keywords:

Semimodule, Semiring, Dense subsemimodule, Invertible ideal, Prime semimodule, Dedekind semidomain

Abstract

In this paper, we study the class of prime semimodules and the related concepts, such as the class of  semimodules, the class of Dedekind semidomains, the class of prime semimodules which is invariant subsemimodules of its injective hull, and the compressible semimodules. In order to make the work as complete as possible, we stated, and sometimes proved, some known results related to the above concepts.

Downloads

Download data is not yet available.

Downloads

Published

2020-06-27

How to Cite

Alwan, A. H. ., & Alhossaini, A. M. A. . (2020). On Dense Subsemimodules and Prime Semimodules. Iraqi Journal of Science, 61(6), 1446–1455. https://doi.org/10.24996/ijs.2020.61.6.24

Issue

Section

Mathematics